# SDR CA060124001

- Difficulty date: January 21, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 31,942 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pinion Gear
- Part number: 1158100283
- Condition: Broken
- Location: Actuator
- Component: Actuator, Beech
- Component part number: 99810057652
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE GEAR ACTUATOR WAS REMOVED FROM THE AIRCRAFT FOR A RELUBE AND END PLAY CHECK IAW AD72-10-04R2 PART B AND C.  WHEN IT WAS CLEANED UP THE MECHANIC NOTICED THAT SEVERAL OF THE TEETH ON THE PINION GEAR WERE BROKEN OFF.  THERE WAS NO OBVIOUS REASON FOR FAILURE OF THE TEETH.  THIS WAS THE FIRST INSPECITON SINCE THE ACTUATOR WAS INSTALLED AFTER OVERHAUL.  THE ACTUATOR ALSO FAILED THE END PLAY CHECK BY .003 THOUSANDS OF AN INCH. (TC NR 20060124001)
